Diovan

Last Update February 12, 2016
Valsartan (Angiotan) is an angiotensin II receptor antagonist (more commonly called an "ARB", or angiotensin receptor blocker), with p...
Read on Wikipedia
Satisfaction Score
?
2.6
5 1 9468
Slightly Satisfied
based on 9,468 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 12, 2016
Satisfaction Score
?
2.6
Slightly Satisfied
based on 9,468 conversations around the web
Share your experience
Share your experience

Does Diovan cause Allergies?

Allergies is a known side effect of Diovan
Disclaimer
#7 in Diovan discussions - 233 posts discuss Allergies with Diovan. Allergies is #7 concern in Diovan discussions.

Does Diovan cause Allergies?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 233 discussions
?
have an allergic reaction to diovan after I've been taking...
| www.drugs.com
" Can I have an allergic reaction to diovan after I've been taking it for about 6 or 7 years?... "

?
along with hct and within days, i began to develop hives...
| www.topix.com
" i was put on diovan, along with hct and within days, i began to develop hives all over my body ...where you should not take diovan if you are allergic to sulfa drugs. i am allergic to sulfa... "

?
I was changed to Diovan and it has not been effective yet....
| www.webmd.com
" ...it was the Linsopril I was allergic to. I was changed to Diovan and it has not been effective yet. "

?
at neutropenia can be a side effect of Diovan, but ca...
| www.steadyhealth.com
" ...have painful mouth ulcers. I am allergic to aspirin products which ...cause canker sores. I noticed that neutropenia can be a side effect of Diovan, but can someone get mouth ulcers with... "

?
and early summer may have been a factor in making the cough...
| www.healthboards.com
" I went off the Diovan for several weeks this ...am now back of Diovan. The cough is back but isn't a big problem this time. I don't know. Allergies in the spring and early summer may have been a... "

?
to get better and I have only been on the diovan for 5...
| www.webmd.com
" ...years. I have been getting severe allergy problems and went to see ...He diagnosed me with non-allergic rhinitis due to lisinopril which is an ACE ...I will be better. My allergies are already starting to... "

?
ave only had it two days so it hasn't had time to work ye...
" ...still high but better. They put me on Diovan. I have only had it two days so it hasn't had time to work yet. I had not ...a sudden. Yes:) We have allergies also but I did all... "

?
80 mg twice a day for about 3 months. I developed joint pain...
| www.webmd.com
" I was on Valsartan (Diovan) 80 mg twice a day for about 3 months. I developed joint pain after taking for 2 ...longer on this pill, experienced severe allergy - swelling of my ...2 days. Don't know what... "

?
the past 4 days have been experiencing tremendous itching...
| www.medications.com
" I have been on Diovan for a couple of months. I am allergic to sulfa drugs and for the past 4 days have been experiencing tremendous itching on my upper back, ...office says what I am allergic to and I... "

?
diovan cause a boil? I am allergic to sulfa drugs. can I...
| www.drugs.com
" Can diovan cause a boil? I am allergic to sulfa drugs. can I take diovan safely?\ Reading over the published material on the web I do not find that boils is a condition listed in as a side effect. But... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...